# SDR AALA201803269008

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,371 hours, 27,966 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290505
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW DELAMINATED OUT OF LIMITS. REPLACED CAPTAINS SIDE WINDOW IAW MM 56-10-02.  AIRCRAFT WAS GROUNDED.
